ICD-9 Diagnosis Code 972.6

Pois-antihyperten agent

Diagnosis Code 972.6

ICD-9: 972.6
Short Description: Pois-antihyperten agent
Long Description: Poisoning by other antihypertensive agents
This is the 2014 version of the ICD-9-CM diagnosis code 972.6

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 972 Poisoning by agents primarily affecting the cardiovascular system

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental amiodarone overdose
  • Accidental antihypertensive overdose
  • Accidental atenolol overdose
  • Accidental bretylium overdose
  • Accidental clonidine overdose
  • Accidental clonidine poisoning
  • Accidental guanethidine overdose
  • Accidental guanethidine poisoning
  • Accidental hydralazine overdose
  • Accidental hydralazine poisoning
  • Accidental poisoning by angiotensin-converting-enzyme inhibitors
  • Adrenergic neurone blocking drug overdose
  • Antihypertensive overdose
  • Antihypertensive overdose of undetermined intent
  • Bretylium overdose
  • Bretylium overdose of undetermined intent
  • Class II antiarrhythmic overdose
  • Clonidine overdose
  • Clonidine overdose of undetermined intent
  • Clonidine poisoning of undetermined intent
  • Guanethidine overdose
  • Guanethidine overdose of undetermined intent
  • Hydralazine overdose
  • Hydralazine overdose of undetermined intent
  • Hydralazine poisoning
  • Hydralazine poisoning of undetermined intent
  • Intentional antihypertensive overdose
  • Intentional bretylium overdose
  • Intentional clonidine overdose
  • Intentional clonidine poisoning
  • Intentional guanethidine overdose
  • Intentional guanethidine poisoning
  • Intentional hydralazine overdose
  • Intentional hydralazine poisoning
  • Intentional overdose by angiotensin-converting-enzyme inhibitors
  • Intentional poisoning by angiotensin-converting-enzyme inhibitors
  • Overdose of angiotensin-converting-enzyme inhibitors
  • Overdose of angiotensin-converting-enzyme inhibitors of undetermined intent
  • Poisoning by angiotensin-converting-enzyme inhibitors
  • Poisoning by angiotensin-converting-enzyme inhibitors of undetermined intent
  • Poisoning by antihypertensive agent
  • Poisoning by clonidine
  • Poisoning by guanethidine
  • Poisoning by rauwolfia alkaloid
  • Reserpine poisoning

Index of Diseases and Injuries
References found for the code 972.6 in the Index of Diseases and Injuries:

Information for Patients

Blood Pressure Medicines

Also called: Antihypertensive medicines, High blood pressure medicines

High blood pressure, also called hypertension, usually has no symptoms. But it can cause serious problems such as stroke, heart failure, heart attack and kidney failure. If you cannot control your high blood pressure through lifestyle changes such as losing weight and reducing sodium in your diet, you may need medicines.

Blood pressure medicines work in different ways to lower blood pressure. Some remove extra fluid and salt from the body. Others slow down the heartbeat or relax and widen blood vessels. Often, two or more medicines work better than one.

NIH: National Heart, Lung, and Blood Institute

  • ACE inhibitors
  • High blood pressure medications

[Read More]
Previous Code
Previous Code 972.5
Next Code
972.7 Next Code